MAUDE Adverse Event Report: BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 5 MM DIRECT DRIVE SCREW; SCREW, FIXATION, BONE

BIOMET MICROFIXATION 2.0 LACTOSORB SYSTEM 2.0 X 5 MM DIRECT DRIVE SCREW; SCREW, FIXATION, BONE
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The device will not be returned for analysis as it was discarded; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Distributor on behalf of hospital.The user facility is foreign; therefore, a facility medwatch report will not be available.Report source ¿ (b)(6).
 
Event or Problem Description
It was reported the screw could not be used due to screw fracture.The procedure was completed with an alternate screw.No adverse events were reported as a result of the malfunction.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.The dhr was reviewed and there were no non-conformance's found.There are no indications of manufacturing defects.For 915-2200 lot 564790 regarding a lack of retention, there is a complaint rate of (b)(4) which is no greater than the occurrence rate listed in the afmea.For this part (915-2200) and the previous one year (from the notification date) regarding the lack of retention of the screw, there is a complaint rate of (b)(4), which is no greater than the occurrence listed in the application fmea.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.

Brand Name
2.0 LACTOSORB SYSTEM 2.0 X 5 MM DIRECT DRIVE SCREW
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key10112223
Report Number0001032347-2020-00253
Device Sequence Number16996108
Product Code HWC
UDI-Device Identifier00841036054687
UDI-Public00841036054687
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/23/2024
Device Model NumberN/A
Device Catalogue Number915-2200
Device Lot Number564790
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/21/2020
Supplement Date Received by Manufacturer08/05/2020
Initial Report FDA Received Date06/02/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1